Hi all, I have been on lo loestrin for just about a week now and noticed that the only side effects I am really experiencing are spotting, and nausea but the nausea for me has only really been at night time, has anyone else experienced this only at night? Im wondering how long this will continue because its preventing me from falling asleep! Also, how long did the spotting last for most people when they first started?
No responses have yet been posted. Add your response to this question.
- Lo Loestrin Fe Information for Consumers
- Lo Loestrin Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lo Loestrin Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2014 • 1 answer
Posted 16 Jul 2014 • 1 answer
Posted 21 Apr 2015 • 1 answer
Posted 22 Oct 2015 • 1 answer
Posted 25 Sep 2016 • 0 answers